# SDR VNAA2024101511101

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 22,411 hours, 20,006 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: False Indication
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING MESSAGE, LEFT OUTBOARD BRAKE TEMP 20 AFTER TAKEOFF.   REMOVED AND REPLACED THE LH OB THERMOCOUPLE IAW CRJ900 AMM  32-46-01-000/400-801-A01-PSA . SELF TEST GOOD.
